# SDR FDEA201608062826

- Difficulty date: August 6, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 77,762 hours, 17,170 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: 26B175191
- Condition: Failed
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR 1L EMERGENCY SLIDE CONTINUITY CIRCUIT DOES NOT TEST GOOD.  R & R 1L ENTRY DOOR REMOTE PRESSURE INDICATOR ASSY SWITCH IAW AMM  25-61-04-4-0.  OPS CHECK GOOD.
